# SDR IPXA2014091584294

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cut
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL CENTER HAS A ONE INCH CUT UNDER NR 3 LATERAL CAN GUIDE.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
